Volume 34,Issue 1,2014 Table of Contents

   
Other Issues:  
  

Contents

On a Kind of Series Summation Utilizing $C$-Numbers
  Leetsch C. HSU and Xinrong MA
  Published January 15, 2014
  2014,34(1):1-11 [Abstract(2122)]  [View PDF 216.09 K (2055)]
  
The Smallest Hosoya Index of Bicyclic Graphs with Given Pendent Vertices
  Lihua YOU,Chaoxia WEI and Zhifu YOU
  Published January 15, 2014
  2014,34(1):12-32 [Abstract(2036)]  [View PDF 279.52 K (2000)]
  
Longest Cycles in 2-Connected Quasi-Claw-Free Graphs
  Xiaodong CHEN,Mingchu LI and Xin MA
  Published January 15, 2014
  2014,34(1):33-42 [Abstract(1961)]  [View PDF 217.41 K (1890)]
  
On 3-Hued Coloring of Graphs
  Ting LIU and Lei SUN
  Published January 15, 2014
  2014,34(1):43-48 [Abstract(1768)]  [View PDF 173.57 K (1900)]
  
The Filtration Dimensions of Generalized Power Series Algebras
  Hailou YAO and Ying GUO
  Published January 15, 2014
  2014,34(1):49-60 [Abstract(1977)]  [View PDF 247.20 K (2171)]
  
Application of Bipolar Fuzzy Sets in Semirings
  Min ZHOU and Shenggang LI
  Published January 15, 2014
  2014,34(1):61-72 [Abstract(2178)]  [View PDF 205.35 K (2858)]
  
Power Semigroups of a Class of Clifford Semigroups
  Lanlan HU and Aiping GAN
  Published January 15, 2014
  2014,34(1):73-83 [Abstract(1812)]  [View PDF 205.70 K (1766)]
  
Exact Multiplicity of One-Sign Solutions for a Class of Quasilinear Eigenvalue Problems
  Guowei DAI and Xiaoling HAN
  Published January 15, 2014
  2014,34(1):84-88 [Abstract(1820)]  [View PDF 172.44 K (1776)]
  
On the Normality of Meromorphic Functions
  Guobin LIN
  Published January 15, 2014
  2014,34(1):89-96 [Abstract(1783)]  [View PDF 181.85 K (1826)]
  
Some Notes on Closed Sequence-Covering Maps
  Fucai LIN and Shou LIN
  Published January 15, 2014
  2014,34(1):97-104 [Abstract(1882)]  [View PDF 203.30 K (1725)]
  
Strong Limit Theorems for Weighted Sums of Widely Orthant Dependent Random Variables
  Dehua QIU and Tienchung HU
  Published January 15, 2014
  2014,34(1):105-113 [Abstract(1905)]  [View PDF 190.16 K (1930)]
  
A Modified Gradient-Based Neuro-Fuzzy Learning Algorithm for Pi-Sigma Network Based on First-Order Takagi-Sugeno System
  Yan LIU,Jie YANG,Dakun YANG and Wei WU
  Published January 15, 2014
  2014,34(1):114-126 [Abstract(1928)]  [View PDF 239.14 K (2033)]